# SDR 9807546612

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON AFT END FITTINGS FOR STR 26L, 36L, 38L, 40L, 42L, 44L, 46L, 48L, 49L, 50L, AND 51L AT FS 2360.  REPLACED FITTINGS PER DWG 65B02697 AND 65B02699.
